Alert archive / Pennsylvania / Tornado Warnings in 2025
Tornado Warning 1, NWS State College, PA
NWS State College, PA issued this tornado warning at Mar 16, 2025, 1:55 PM EDT for Cambria County, Clearfield County, Pennsylvania. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2025, 1:55 PM EDT (17:55 UTC)
- Expired
- Mar 16, 2025, 2:30 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cambria County, PA, Clearfield County, PA
The radar
The State College radar (KCCX), 53 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 2:35 PM EDT | TSTM WND GST 60 | 7 Ene Wallaceton, PA | PADOT RWIS. |
| Mar 16, 2:35 PM EDT | TSTM WND GST 60 | 7 Ene Wallaceton, PA | PADOT RWIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 12:50 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 590 m²/s²
- 0-3 km storm-relative helicity
- 790 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WFUS51 KCTP 161755
TORCTP
PAC021-033-161830-
/O.NEW.KCTP.TO.W.0001.250316T1755Z-250316T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
155 PM EDT Sun Mar 16 2025
The National Weather Service in State College PA has issued a
* Tornado Warning for...
North central Cambria County in central Pennsylvania...
Central Clearfield County in central Pennsylvania...
* Until 230 PM EDT.
* At 154 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Northern Cambria, moving northeast at 75 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Hyde, Plymptonville, and Curwensville around 210 PM EDT.
Lecontes Mills around 220 PM EDT.
Other locations impacted by this tornadic thunderstorm include West
Decatur, Clearfield-Lawrence Airport, Grampian, Westover, and Lumber
City.
For those driving on Interstate 80, this includes areas between the
Dubois Route 255 and Snow Shoe exits, specifically from mile markers
110 to 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4072 7880 4089 7880 4123 7844 4100 7812
4062 7885
TIME...MOT...LOC 1754Z 224DEG 64KT 4076 7879
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Banghoff1 follow-up statement
639
WWUS51 KCTP 161814
SVSCTP
Severe Weather Statement
National Weather Service State College PA
214 PM EDT Sun Mar 16 2025
PAC021-161824-
/O.CAN.KCTP.TO.W.0001.000000T0000Z-250316T1830Z/
Cambria PA-
214 PM EDT Sun Mar 16 2025
...THE TORNADO WARNING FOR NORTH CENTRAL CAMBRIA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Pennsylvania.
&&
LAT...LON 4079 7853 4094 7868 4118 7837 4100 7812
4087 7836
TIME...MOT...LOC 1814Z 230DEG 49KT 4090 7855
$$
PAC033-161830-
/O.CON.KCTP.TO.W.0001.000000T0000Z-250316T1830Z/
Clearfield PA-
214 PM EDT Sun Mar 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR CENTRAL
CLEARFIELD COUNTY...
At 214 PM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Curwensville, moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Hyde, Plymptonville, and Curwensville around 220 PM EDT.
Lecontes Mills around 230 PM EDT.
Other locations impacted by this tornadic thunderstorm include West
Decatur, Wallaceton, Clearfield-Lawrence Airport, Grampian, and
Lumber City.
For those driving on Interstate 80, this includes areas between the
Penfield and Snow Shoe exits, specifically from mile markers 114 to
134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4079 7853 4094 7868 4118 7837 4100 7812
4087 7836
TIME...MOT...LOC 1814Z 230DEG 49KT 4090 7855
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BanghoffWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Mar 16, 12:29 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Mar 16, 12:29 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service State College PA 1229 PM EDT Sun Mar 16 2025 .SYNOPSIS... * A strong cold front will push across Central PA this afternoon, producing a soaking rain and some stronger to severe thunderstorms, especially across the Western third of PA. * One cooler day on Monday will be followed by a warm up as ridging moves in from the west and settles overhead for mid- week. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... Convective and shear parameter will begin phasing across our Western zones between 17-18Z as a pronounced dry slots spreads NNE across that area and a potent sfc cold front (now over Central Ohio) pushes east. After our waves of stratiform rain (briefly moderate to heavy in intensity) shift east of the Susq Valley during the early to mid afternoon hours, 1-2 lines of strong to severe tsra are expected to progress east across the CWA. The best, enhanced mesoscale forcing beneath the entrance region of a potent, nwd moving upper level jetlet should be focused across the western third to half of our CWA (within SPC's DY 1 Enhanced Convective Risk area). 00Z and 12Z HREF are consistent in indicating that the best instability/convective cluster/s will move across the Laurels and SCent Mtns during the early to mid afternoon hours along a developing prefrontal trough, with a secondary narrow line of strong to severe TSRA a bit further west along the Cfront. 0-1KM SREH will max out around 400 m2/s2 along the prefrontal trough (and its intersection with the cooler/OVC skies to the east with LLVL Serly flow). The best combination of llvl shear/instability will potentially be over the Scent Mtns near the I-81 corridor between 18-19Z before slowly weakening further east. Vsbys have dramatically improved (to above 3SM) across the areas previously covered by a dense fog advisory across the Ncent Mtns and Western Poconos as T/Td spreads have grown to several deg F or more. Prev... Wind is currently gusting into the l-m30s in places despite the seemingly stable layer hosting the stratus/low topped convection racing north. The wind fields in model soundings are eye-poppingly high with a big curved hodograph. The first worry is for the gradient wind mixing down through the thin/shallow stable layer in place. Probabilities of 45+MPH gusts are 90+% in the N and SE through the day (mainly morning N and mainly late AM til late aftn SE). Thinking right now is that it will won't take much mixing, either through terrain interaction/enhancement, or even the shallowest of convection. Going to post a wind advy for the nrn tier, but on the fence for the Laurels and SErn few zones. These areas are also most likely to get some clearing and deeper mixing, even before any SHRA/TSRA move in. Speaking of SHRA/TSRA...there are SHRA not too far to the W and should make some light rain over the wrn Cos shortly, certainly before sunrise. After a wave aloft rolls through early this morning, there should be a short lull, but very short as the extremely strong winds from 5kft up will be whipping things along. Any openings in the clouds could destabilize the llvls. Lapse rates aloft should allow for thunder chc across most of the area today. But, it is the severe threat that has just been increased in the latest SPC Day1 severe weather outlook which is most concerning. The strong wind fields and possibility of even mixing into the 3-5kft range should allow shear/SRH & EHIs to become realized. MU CAPE on the HREF guidance pokes some 500-1000J/kg numbers into the srn tier in the aftn. The outlook now has the wrn half or so in a SLGT risk with a 5% Tor risk - which is higher than we see here in PA on about 360 days/year. BUT...It will be the ability to scour out or poke down through the stable layer that will determine the realization of this threat. We will certainly increase our messaging on the severe threats. Thinking locally is that there also may be an equal tor risk all across our srn tier than what is presented in the SPC guidance early this morning. Timing for strongest convection is better in the E than W. Will continue with only mentions of TS (30pct) for most of the CWA as the potentially stubborn low clouds and llvl stability could squelch TS. But, the instability aloft is there, and it seems like a good idea to mention it all over, esp in light of the SPC outlook of SVR. Heavy rainfall continues to be a small but non-zero concern, especially in places where the lowest FFG and orographic lift are juxtaposed. This is mainly over the NE third of the CWA. But, minor/urban and small stream flooding are still a concern in the rest of the CWA due to the (much) higher than normal PWATs and the possibility of training or at least repeated shots of rain. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM MONDAY/... SHRA/TSRA along the front will drag their feet over the SE (what's new there?) this evening and early tonight. This certainly seems to increase the risk of flooding there where training could push streams out of their banks. The west will experience some strong CAA tonight with 8h temps falling from +11C Sun morning down to -6 t0 -10C by sunrise Monday. This change will be quite shocking, and the SHRA lingering in the wrap around over the NW and SW will probably turn to SHSN. The moisture there dries up before noon Mon. So, no worries for anything more than a tiny bit of slush building up. But, the very warm/rainy wx early tonight and the sharp drop in temps could allow road temps to drop far enough to make a bridge deck or two icy over the NW where they will be the only place to dip below freezing. Mins tonight will be in the u20s in Warren, but around 50F in Lancaster. As sunshine increases on Monday, some 4-6F temp increase is forecast for the aftn. But, temps may hold steady or even fall a little bit at first, esp in the SE half of the CWA. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... System lifting east of the area Monday will give the area a dry day on Tuesday. Another deep low moving northeast from the Rockies will bring another warm up by mid week. This system will bring some showers and perhaps a storm to the region by Thursday. Moisture more limited with this system, thus widespread heavy rain and strong storms not as likely as our current system today. After this low moves northeast of our area, models show the large scale ridge forming back over the western states late in the week. This would support a return to cold weather as we head into Spring. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Low CIGS will persist through much of the day, though there could be some breaks in the clouds across the area in the afternoon. MVFR ceilings are expected across much of the region, with IFR expected at MDT and LNS into the morning. Wind gusts will also continue to increase through the morning with much of the area likely seeing gusts of 30 to 40 knots by the afternoon. LLWS will prevail across the airspace into the afternoon with a 50 to 60+ knot low-level jet traversing the region. As surface wind gusts increase during the morning the LLWS threat will be somewhat mitigated, but if gusts do not get as high as anticipated we may have to extend the mentions of shear in the TAFs. Showers will continue to push eastward through the rest of the morning. These initial showers should be fairly light. Attention then turns to a line of thunderstorms that is expected to move through during the afternoon and early evening ahead of a cold front. The line of storms will approach BFD and JST around 16-17Z and will quickly progress eastward, reaching the eastern airfields by 21Z. Models have been trending towards a more unstable environment ahead of these storms, and the stronger storms will be capable of producing wind gusts greater than 50 knots and perhaps even an isolated tornado. Behind these storms, all areas except MDT and LNS are expected to experience a period of VFR conditions. As winds turn to the west behind the cold front, MVFR ceilings will redevelop at BFD and JST. Outlook... Mon...Windy and colder with clearing skies. Tue...VFR with lighter winds. Wed...VFR. Thu...Showers overspreading the area from west to east. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 PM EDT this afternoon for PAZ004>006-024- 033-037-041-042. Wind Advisory until 6 PM EDT this evening for PAZ057-059-065- 066. && SYNOPSIS...Lambert/Dangelo NEAR TERM...Lambert/Dangelo SHORT TERM...Dangelo LONG TERM...Martin AVIATION...Bauco
Hazardous weather outlook, Mar 16, 1:53 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service State College PA 153 PM EDT Sun Mar 16 2025 PAZ004-005-171415- Warren-McKean- 153 PM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 54 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Wind Advisory. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. Some of these thunderstorms have a high likelihood of producing damaging wind gusts. A few tornadoes are also possible. Localized minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010-011-017-025-034-171415- Elk-Cameron-Clearfield-Blair-Bedford- 153 PM EDT Sun Mar 16 2025 ...TORNADO WATCH 54 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. Some of these thunderstorms have a high likelihood of producing damaging wind gusts. A few tornadoes are also possible. Localized minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024-033-171415- Cambria-Somerset- 153 PM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 54 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Wind Advisory. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. Some of these thunderstorms have a high likelihood of producing damaging wind gusts. A few tornadoes are also possible. Localized minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-037-041-171415- Potter-Tioga-Northern Lycoming- 153 PM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...TORNADO WATCH 54 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Wind Advisory. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts. A few tornadoes are also possible. A few minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-026>028-035-036-045-046-049-050-056-063-171415- Northern Clinton-Northern Centre-Southern Centre-Huntingdon-Mifflin- Juniata-Fulton-Franklin-Southern Clinton-Southern Lycoming-Union- Snyder-Perry-Cumberland- 153 PM EDT Sun Mar 16 2025 ...TORNADO WATCH 54 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts and an isolated tornado or two. Winds away from any thunderstorms may also gust up to 40 MPH, especially on the higher terrain. A few minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ051-052-171415- Montour-Northumberland- 153 PM EDT Sun Mar 16 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts and an isolated tornado. Winds away from any thunderstorms may also gust up to 40 MPH, especially on the higher terrain. A few minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ042-171415- Sullivan- 153 PM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts. A few minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ053-058-064-171415- Columbia-Schuylkill-Adams- 153 PM EDT Sun Mar 16 2025 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts and an isolated tornado. Winds away from any thunderstorms may also gust up to 40 MPH, especially on the higher terrain. A few minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ057-059-065-066-171415- Dauphin-Lebanon-York-Lancaster- 153 PM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. Widespread showers with embedded thunderstorms are expected as a strong cold front moves through. A few of these storms could produce damaging wind gusts. Minor flooding issues may arise as rainfall of an inch or more may occur in just a few hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Martin
In the hours before
Local storm report, Mar 16, 1:34 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
134 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM Hail 3 NW Casselman 39.92N 79.24W
03/16/2025 M0.75 Inch Somerset PA Public
Report from mPING: Dime (0.75 in.).
&&
DeVoirLocal storm report, Mar 16, 1:39 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
139 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Non-Tstm Wnd Dmg 3 SE Alexandria 40.53N 78.06W
03/16/2025 Huntingdon PA 911 Call Center
Tree down on guardrails causing traffic
hazard.
&&
DeVoirLocal storm report, Mar 16, 1:41 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
141 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Non-Tstm Wnd Dmg Hollidaysburg 40.43N 78.39W
03/16/2025 Blair PA 911 Call Center
Tree down.
&&
DeVoirLocal storm report, Mar 16, 1:42 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
142 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM Non-Tstm Wnd Dmg Altoona 40.51N 78.40W
03/16/2025 Blair PA 911 Call Center
Fallen tree took down a power line.
&&
DeVoirLocal storm report, Mar 16, 1:44 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
144 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM Non-Tstm Wnd Dmg Thompsontown 40.57N 77.24W
03/16/2025 Juniata PA 911 Call Center
Tree down @Rt 333 @ Evans Hollow Road.
&&
DeVoirLocal storm report, Mar 16, 1:54 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service State College PA
154 PM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM Non-Tstm Wnd Dmg Altoona 40.51N 78.40W
03/16/2025 Blair PA 911 Call Center
Tree on power lines.
&&
DeVoirThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:49 AM EDT | Wind Advisory | CTP | Cambria, Dauphin, Lancaster, Lebanon, Lycoming, McKean and 6 more | 15 hr |
| Mar 16, 2:54 AM EDT | Dense Fog Advisory | CTP | Lycoming, Schuylkill, Tioga | 7 hr |
| Mar 16, 12:59 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 61 min |
| Mar 16, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk, McKean, Warren | 63 min |
| Mar 16, 1:47 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Elk and 1 more | 43 min |
| Mar 16, 2:00 PM EDT | Tornado Warning | CTP | Cameron, Elk, McKean | 30 min |
| Mar 16, 2:03 PM EDT | Tornado Warning | CTP | Clearfield, Elk | 27 min |
| Mar 16, 2:27 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 1 more | 78 min |
| Mar 16, 2:27 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Mifflin | 78 min |
| Mar 16, 2:30 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 30 min |
| Mar 16, 2:34 PM EDT | Tornado Warning | CTP | McKean, Potter | 26 min |
| Mar 16, 2:42 PM EDT | Tornado Warning | CTP | McKean, Potter | 33 min |
| Mar 16, 2:53 PM EDT | Special Weather Statement | CTP | Fulton | 52 min |
| Mar 16, 3:18 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Tioga | 57 min |
| Mar 16, 3:58 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Perry | 62 min |
| Mar 16, 4:16 PM EDT | Special Weather Statement | CTP | Sullivan, Union | 29 min |
| Mar 16, 5:49 PM EDT | Special Weather Statement | CTP | Montour | 26 min |
| Mar 16, 6:12 PM EDT | Special Weather Statement | CTP | Northumberland | 33 min |
| Mar 16, 6:48 PM EDT | Special Weather Statement | CTP | Lebanon | 42 min |
| Mar 16, 7:08 PM EDT | Special Weather Statement | CTP | Cumberland, Franklin | 37 min |
| Mar 16, 7:52 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 38 min |
Nearby
Tornado Warnings in Pennsylvania, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.